# SDR SWIA20250116004

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 47,290 hours, 40,809 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

L ENG OIL PRESS WARNING MESSAGE CLIMBING OUT. OIL PRESSURE WAS IN RED INDICATION. RAN QRH AND SHUTDOWN ENGINE. MESSAGE PERSISTED     (FLIGHT 5135 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29474907 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH INSPECTION REQUIRED AFTER LH ENGINE WAS OPERATED WITH LOW OR NO OIL PRESSURE WITH REFERENCE TO AMM 05-51-07. SEE CP 29478959, CP 29478979 FOR COMPLETION OF THE MAGNETIC CHIP DETECTOR INSPECTION AND OIL FILTER CHANGE PER AMM 72-00-00-280-001. SEE CP 29480377 FOR DAILY REINSPECT MCO.SEE CP 29475909 FOR TROUBLESHOOTING, SEE CP 29475282 FOR LH IDG REPLACEMENT, SEE CP 29475865 FOR LH IDG CARBON SEAL REPLACEMENT."
